# SDR 2007UALA03051

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 21,954 hours, 9,243 cycles
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nose
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE GEAR VIBRATION ON TAKEOFF.  09-07-07  BOTH TIRES CHANGED AND GEAR LUBE PERFORMED.  NO REPEATS SINCE AUG 6.
